You could experience withdrawal syndrome. These symptoms may include a flu-like feeling as well as a variety of physical symptoms, that may include headache, gastrointestinal distress, faintness and strange sensations on the skin.
This is known as SSRI withdrawal syndrome.
Discontinuation symptoms typically arise within days after stopping the medication, particularly if it was stopped abruptly. Also if stopped abruptly you can experience anxiety, irritable mood and your depression will return. These are common side effects with SSRI discontinuation. You should always titrate down with the help of your Dr.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 21 Nov 2011 • 2 answers
Posted 14 Jan 2013 • 4 answers
Posted 26 Jun 2013 • 1 answer
Posted 4 Mar 2016 • 1 answer